# SDR FDEA201001120086

- Difficulty date: January 12, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN ACFT SKIN APROX STA 1345 BETWEEN STR 25R AND 26R. CHECKED LIMITS ON DENT STA 1345 STR 25R-26R ORIG .070,  DEPTH OF DAMAGE .020.  FOUND OUT OF LIMITS IAW SRM 53-00-01 DET 3 FIG 101, DENT 0.5 X 1.0,  REMOVED DAMAGE SKIN STA 1345 IAW 53-00-01 HFEC DENT CUT OUT IAW NTM 51-00-19 PT 6, NO CRACKS NOTED ,   FABED REPAIR PARTS DOUBLER AND FILLER IAW SRM 53-00-01 LOCATED AND DRILLED, TREATED AND PRIMED AND INSTALLED REPAIR PARTS IAW SRM 51-40-02, THIS IS A CATEGORY "B"  REPAIR , INSP THRESHOLD EVERY 24,000 FLIGHT CYCLES IAW SRM 53-00-01 TABLE 3.
